MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable crej2 creatinine jaffé gen.2 result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was reported outside of the laboratory.The floor nurse deemed the result critical prompting the rerun of the patient sample.The patient sample was rerun on the analyzer and two other modules: module a and module b.On (b)(6) 2023.The initial result from the analyzer was 4.49 mg/dl.The first repeat result from module a was 0.724 mg/dl.This repeat result was deemed correct.The second repeat result from module b was 0.766 mg/dl.On (b)(5).The third repeat result from the analyzer was 0.745 mg/dl.The fourth repeat result from the analyzer was 0.754 mg/dl.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2023 to (b)(6) 2023; the results were within specifications.The investigation reviewed the qc data, the ranges and standard deviations (sd) were not provided.The investigation was not able to evaluate the qc.The investigation reviewed the customer's handling of patient samples.The patient sample was centrifuged for 6.5 minutes.The investigation determined that the centrifugation time appears to be too short.The event was reviewed and the customer stated the event was specific to the reported patient sample.On the field service engineer's (fse) initial service visit, he inspected the analyzer and verified the gear pump (gp) pressure.He performed a 21-cup precision check with successful results.The customer performed qcs with acceptable results.On the fse's follow-up visit, he inspected the pipettors, rinse mechanism and tubings, and the reaction disk; and replaced the sample probe as a proactive measure.The customer performed qcs with acceptable results.The investigation determined the customer's actions (rerunning the patient sample) resolved the issue.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18424437
Report Number1823260-2024-00002
Device Sequence Number7697188
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057532190
Device Lot Number7476620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexMale